# SDR ASAA12511423

- Difficulty date: April 10, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 17,260 hours, 5,521 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 10594
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 18,622 hours, 5,972 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PCV VALVE FAILED HEALTH CHECK.  ACFT GROUNDED.  REPLACED NR 2 ENG PCV IAW AMM 36-12-02.   NR 2 ENG PCV DID NOT OPERATE DURING WING TAI SOLENOID VALVE TEST. REPLACED NR 2 ENG PCV AGAIN IAW AMM 36-12-02.  OPS AND LEAK CHECKED GOOD.
